# SDR SPAA1100003

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 57,183 hours, 34,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549724
- Condition: Gouged
- Location: Rt Wing
- Part time: 57,183 hours, 34,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE SKIN, WBL 221; GOUGE.  ACCOMPLISHED REWORK/BLEND OUT OF THE GOUGE PER REPAIR PLAN DESCRIBED ON SPA TASK CARD R3R57001.  BSF FINDS REPAIR PLAN STRUCTURALLY ACCEPTABLE.  BOEING DER ISSUED 8100-9.
